# SDR DALA1113903149

- Difficulty date: February 23, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 23,563 hours, 11,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, THE EMERGENCY LIGHTS SYSTEM TEST FAILED EPSU EXIT LOAD AT FORWARD LEFT.  MAINTENANCE REPLACED THE EPSU AND SLIDES.  PERFORMED FUNCTIONAL TEST AND TEST WAS NORMAL.
